I just had my sixth and final embolization Monday and have been getting occasional restlessness over my entire body. It was worst when I woke up from the anesthesia. They gave me Haldol later on for nausea I think, and I know that causes restlessness but I experienced it earlier as well...anyone else have problems with this?
Can you describe the restlessness? Is it twitching? or like restless leg syndrome? Does it come and go? When does it happen, and how long does it last? Do you feel agitated in your mind, or is it more of a muscle thing?
I'm hoping with a few more details, some of our members will recognize your symptom and have advice for you.
restless legs syndrome over the entire body. no unintentional tremors. it comes and goes..it lasts about a half an hour and it doesn't matter if I feel agitated in my mind, though I often do as well. It seems to be declining in severity as days pass. My embo was Monday..
That's helpful -- here's another member who has experienced the same: http://www.avmsurvivors.org/profiles/blogs/leg-pain-from-angiograms
I forgot to update this! Dr. Rabinov said it was a side effect of the Haldol and that it would wear off in a couple days or something.
it didn't even work for the nausea! I don't smoke marijuana, but that is the only thing that would've helped.